When Vytorin Side Effects Strike
The possibility of the emergence of Vytorin side effects is something that needs to be paid attention to since there are a few that may be a cause of more than just a small concern. Anything that has to do with reactions that are adverse, no matter how small, like some of the Vytorin side effects that you may experience, should not be brushed off as something inconsequential and should be taken cared of immediately. Some of the Vytorin side effects that may seem trivial to some but should still be given ample attention include headaches, joint pains and insomnia. Also included in the list of minor Vytorin side effects are tiredness, rashes or itching, minor respiratory problems like coughs, runny noses, stuffy noses and sore throats and problems like diarrhea, stomach cramps and nausea.
While the above-mentioned problems may seem minor and fleeting, since these Vytorin side effects do subside after a short period of time, there are some more serious side effects that do warrant a more thorough look and a cessation of the intake of the medicine. These other Vytorin side effects may also require a quick trip to your doctor for help and advice. Some of the more serious Vytorin side effects that should also be noted include blurred vision, muscle pain, dark colored urine, flu-like symptoms and weakness. These may indicate a more serious reaction to the medication and will definitely need the immediate attention of a doctor.
Also part of the list of Vytorin side effects that will need a doctor's help as well as a stop to the intake of the medicine itself are allergic reactions like hives, difficulty in breathing and other allergic reactions. You should also take note of any swelling in your face, your tongue or your lips after you take Vytorin, which may definitely point to an allergic reaction to this cholesterol reducing medicine.
Did Heath Ledger Die of an Overdose?
|Another IRG Site ©Copyright 1997 Immediate Assistants Pty Ltd.
Optimised for 800 * 600, 64K Colours